Communications in Analysis and Geometry

Volume 21 (2013)

Number 5

The Yamabe equation on manifolds of bounded geometry

Pages: 957 – 978



Nadine Grosse (Faculty for Mathematics and Computer Science, University of Leipzig, Germany)


We study the Yamabe problem on open manifolds of bounded geometry and show that under suitable assumptions there exist Yamabe metrics, i.e., conformal metrics of constant scalar curvature. For that, we use weighted Sobolev embeddings.

Published 27 December 2013